# SDR 06FDEA0343

- Difficulty date: January 23, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Worn
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LWR. FUSELAGE FLANGE FOR NR 2 ENG LWR COWLING FWD EDGE CONTACT IS WORN.  REMOVED AREA OF DAMAGE SRM51-10-01 &51-30-2.FABRICATED REPLACEMENT STRUCTURE P/N 65-23687-21 & SPLICE PARTS FABRICATED ON TRAVELER T5/565148.  LOCATED DRILLED AND INSTALLED IAW SRM 51-30-2 APPLIED TEFLON COATING IAW MM 51-20-071-7.
